# SDR YENA20141007214

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 20,663 hours, 12,521 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01054
- Condition: Failed
- Location: Mlg
- Part time: 20,668 hours, 12,520 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR LEVER WOULD NOT MOVE TO THE UP POSITION. THE CREW FLEW GEAR DOWN ON THE ENTIRE TRIP AND DID NOT USE DOWNLOCK BYPASS IAW QRH.  NO AIRSPEED EXCEEDANCES NOTED. T/S IAW FIM 32-33-00, FOUND NLG STRUT UNDER SERVICED. SERVICED IAW AMM 12-12-09. R & R LANDING GEAR CONTROL LEVER IAW AMM 32-33-01. OPS FUNCTIONAL TEST NORMAL IAW AMM 32-33-01.
